Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ok Now I have gotten RNY surgery and started meds
Apr 9, 2013

I dread it the liquid ones are vile and I have thrown them up a lot. I will have to crush or take in liquid form for a year! I feel traumatized. I have tried mixing with drinks and with apple sauce and yogurt but takes over everything. Is there anything I can do?

Response from Dr. Young

Hi and good to hear back from you.

Back in the ugly days of only-liquid ritonavir (the foulest of the liquid medications), we tried *everything* to mask the taste. Turned out that Nutella worked great. Coat the mouth with a teaspoon of Nutella, then quickly swallow the meds.

Let us know if that helps, BY



Previous
Typhoid vaccine
Next
False positvie

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement